# SDR ASAA2020010231747

- Difficulty date: January 1, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 46,740 hours, 14,010 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Compensator
- Part number: 2020201
- Part serial: 4075
- Condition: Inoperative
- Location: Fuel Tank
- Part time: 13,872 hours, 4,183 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINEERING REQUEST DUE TO RECENT FUEL IMBALANCE ISSUE, CHECK #1 (LEFT) FUEL TANK UNIT VALUES GROUNDED - YES. COMPLIED WITH STEPS 1, 2, 3, 4. OPERATIONAL TEST GOOD PER B737-800 AMM 28-41-00-710-801. FUEL MEASURING STICK COMPARISON GOOD PER AMM 28-41-00-720-801. PERFORMED SYSTEM TEST CAPACITANCE CHECK AND FOUND COMPENSATOR AND PROBES 1, 2, 4, 5, 6, 7, 8, BAD. WILL REQUIRE REPLACEMENT. OPENED MIG 2C S/N 40-0027519, 40-0027520, AND 40-0027521. REMOVED AND REPLACED COMPENSATOR, FUEL PROBES #1, 2, 4, 5, 6, 7, &8 REF AMM 28-41-21-400-801.
